# SDR DALA2024071507141

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 20,249 hours, 2,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 EMERGENCY LIGHT ON SUITE 6J INOP. CORRECTIVE ACTION: REPLACED HARNESS PER A330 AMM 33-52. (6072523)
